Linear and nonlinear dissipative dynamics

File Description SizeFormat 
ProcKarp51.pdfAccepted version310.05 kBAdobe PDFView/Open
Title: Linear and nonlinear dissipative dynamics
Authors: Zegarlinski, B
Item Type: Journal Article
Issue Date: 30-Jun-2016
Date of Acceptance: 1-Mar-2016
URI: http://hdl.handle.net/10044/1/32589
DOI: https://dx.doi.org/10.1016/S0034-4877(16)30035-0
ISSN: 1879-0674
Publisher: Elsevier
Start Page: 377
End Page: 397
Journal / Book Title: Reports on Mathematical Physics
Volume: 77
Issue: 3
Copyright Statement: © 2016, Elsevier. Licensed under the Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 International http://creativecommons.org/licenses/by-nc-nd/4.0/
Sponsor/Funder: The Royal Society
Funder's Grant Number: WM090064
Keywords: Science & Technology
Physical Sciences
Physics, Mathematical
Physics
Dunkl type generators
infinite dimensions
noncommutative and nonlinear dynamics
ergodicity
LOGARITHMIC SOBOLEV INEQUALITIES
VON-NEUMANN-ALGEBRAS
SPIN SYSTEMS
MARKOVIAN SEMIGROUPS
INFINITE DIMENSIONS
SEMILINEAR PROBLEMS
HEISENBERG-GROUP
LATTICE SYSTEMS
STABLE SYSTEMS
STANDARD FORMS
Mathematical Physics
01 Mathematical Sciences
02 Physical Sciences
Publication Status: Published
Appears in Collections:Pure Mathematics
Mathematics
Faculty of Natural Sciences



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commons